Volume 27 • Number 1 • 2004
A Note on Some Results of Schwick
Yan Xu and Mingliang Fang
Fractional Derivative of the Multivariable Polynomials
V.B.L. Chaurasia and Vijay Kumar Singhal
On LP-Sasakian Manifolds
A.A. Shaikh and Sudipta Biswas
A Characterization of Semi Bound Graphs
Hiroshi Era, Kenjiro Ogawa and Morimasa Tsuchiya
Superposition Operators on
Supama and Soeparna Darmawijaya
The Euclidean Inscribed Polygon
Richard L. Francis
Almost Contra-Precontinuous Functions
Erdal Ekici
On the Value Distribution of
Yan Xu and Taizhong Zhang
On Two Methods of Unbiased Estimation in Two-Phase Sampling Using Two Auxiliary Variables
L.N. Sahoo, S.C. Senapati and M. Dalabehera
On Strongly 0-Prime Ideals in Near-Rings
P. Dheena and D. Sivakumar
An Addendum to the Paper “Arithmetic Functions Over Rings with Zero Divisors”, Bull. Malaysian Math. Sc. Soc. 24 (2001), 81-91
Wladyslaw Narkiewicz, Pattira Ruengsinsub and Vichian Laohakosol